# SDR CA960828004

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Tower Shaft
- Condition: Fractured
- Location: Accessory Gearbx
- Part time: 1,513 hours
- Stage of operation: CR
- Nature of condition: J, Y
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE THE #2 ENGINE TORQUE DROPPED TO ZERO AND THE LOW OIL PRESSURE LIGHT CAME ON. THE ENGINE WAS SHUTDOWN. POST FLIGHT INSPECTION FOUND LARGE PIECES OF METAL IN THE OIL TANK CHIP DETECTOR. THE METAL CONTAMINATION WAS A RESULT OF THE FRACTURE OF THE BEVEL GEAR OF THE ACCESSORY GEARBOX TOWER SHAFT.
